Author Topic: possibly but not sure yet  (Read 146 times)

Offline Jzbosco64

  • Member
  • *
  • Posts: 3
I'm 64 and at the point where I don't know if I have gyne. I suspect I do but I'm no doctor.

Still, since this is "Diary", I'll share a little back story. About 8 years ago my body hair started falling out. I have the smoothest guy legs in town I think. My girlfriend at the time said she saw it all the time at the nursing home she worked in, it's an age thing she reassured me. Anyway, I didn't seek any advise, just let the years go by. In May of this year, after a year of my emotions bouncing uncommonly high, minor dizzy spells, and fatigue, I mentioned all this to my doctor who in turn sent me to an endocrinologist. They tested hormones and found my Free T levels were near the bottom of the scale and prescribed HRT. It's been since June I've been on this stuff called Androgel. 

Since about August, I've begun losing my chiseled chest. I'm rounding out on both sides of my chest. I thought maybe it's just more of  the many changes that naturally come with age, you know like the hair that grows in places it isn't meant to be and falling out of where it always was. But then other weird stuff has started happening, like each side of my chest becoming sensitive to touch. Even my nipples are sensitive to my shirt brushing up against them. Then there is a bit more bounce than what I'd experienced before, and the periodic aches sometimes on the right, at times on the left, and once in a while on both sides at one time. Something is definitely happening.

So, here I am reading peoples stories and asking a few questions. I've read about some symptoms which are similar to mine and some not so much.  I see some folks don't mind gyne and some do. I don't know how I feel at the moment, if I even care. I am 64 after all. My daughter says, "don't worry about it Dad". I'm not, it's just difficult not knowing what I think of the possibility. I have a doctor appointment tomorrow, I guess I'll find out then.

That's where I'm at at the moment. I'll update this post soon if you're interested.

Linkback: https://www.gynecomastia.org/forum/index.php?topic=36339.0

Offline JohannK

  • Silver Member
  • ***
  • Posts: 195
I'm not a doctor either, but it sounds to me like you're developing.  It could be a side effect of the hormone supplements, it does sometimes happen.  Sometimes if you add more testosterone, your body will react by converting more into estrogen.

In the end it's your choice whether or not you accept the breasts that you seem to be getting, but keep in mind no surgery (no matter how they might tell you that it's "routine" and "out patient") is without risk, and those risks only increase with age.  I'm 28, and I'm personally not willing to go under the knife for trivial things (I also avoid medications where possible, given how the pharmaceutical industry operates, even having bragged in meetings about the "Pill Billies" that they created).


 

SMFPacks CMS 1.0.3 © 2021